MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ8 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ8 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001150
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stem was sinking deeper in the canal so the patient went from a six standard to an eight standard.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected area: unknown hip.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.No device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ8 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key22134878
Report Number1818910-2025-08950
Device Sequence Number18240490
Product Code LPH
UDI-Device Identifier10603295059394
UDI-Public(01)10603295059394
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157001150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale